# SDR UALA2013061304054

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 40,264 hours, 16,454 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT, REPAIR DOUBLER WITH LESS THAN SRM ALLOWED EDGE DISTANCE WAS INSTALLED & SUBSEQUENTLY REMOVED ON FUSELAGE SKIN FR33-34, STR41L-41R.   REPAIRED IAW SRM 53- 21-11, FIG 215.
